# SDR NSVA2010224

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 6,140 hours, 6,094 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3332 RDU-EWR AIR RETURN DUE TO THE AFT CARGO DOOR MASTER WARNING LIGHT ILLUMINATED IN FLIGHT.  FOUND HANDLE POPPED OUT. MAINTENANCE PERFORMED OPERATION CHECK OF THE DOOR WARNING SYSTEM AND DOOR OPS CHECKED GOOD.
